# SDR UALA2011032801487

- Difficulty date: March 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 61,091 hours, 8,834 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BURNED OUT OF LEFT TANK W CTR PUMPS ON.  3800 LB IMBAL DEVELOPED. SAMC TEXT: FUEL BURN OUT OF LT MAIN TANK W CTR PUMPS ON. 3800 IMBAL.  CREW BALANCED IT THEN RESTORED TO NORMAL OPS.  FUEL KEPT PUMPING FROM LT TANK W CTR PUMPS ON UNTIL LT MAIN PUMPS SELECTED 2 OFF.  REPLACED LT CTR OVERRIDE JET FUEL PUMP.  TEST FLT FOR FUEL TXFR-FROM 40.1 CTR FUEL TO EMPTY CHECKS GOOD.
